# SDR AALA201806051004

- Difficulty date: May 31, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 76,695 hours, 9,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M33099 FAILED A CHECK.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-06-960-803. OPS CHECKED GOOD.
